PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A Mahler-type estimate of weighted Fekete sums on the Berkovich projective line

Volume 178 / 2017

Yûsuke Okuyama Acta Arithmetica 178 (2017), 257-272 MSC: Primary 37P30; Secondary 37P50. DOI: 10.4064/aa8437-9-2016 Published online: 23 March 2017

Abstract

We establish a Mahler-type estimate of weighted Fekete sums on the Berkovich projective line over an algebraically closed field of possibly positive characteristic that is complete with respect to a non-trivial and possibly non-archimedean absolute value.

Authors

  • Yûsuke OkuyamaDivision of Mathematics
    Kyoto Institute of Technology
    Sakyo-ku, Kyoto 606-8585 Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image